# SDR HALA96162

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P113
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 167 - SMOKE IN CABIN.  EVACUATED SMOKE FROM CABIN, COCKPIT AND A/C DUCTING.  REPLACED LEFT AND RIGHT WATER SEPS.  RAN NR 1 AND NR 2 ENG AND A/C SYSTEM LEAK CHECK OK.  OP CHECK NORMAL.  (M)
